Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 20, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Mar 27, 2017, 7:49 PM EDT for 6 counties in Kentucky. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2017, 7:49 PM EDT (23:49 UTC)
- Expired
- Mar 27, 2017, 8:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Estill County, KY, Jackson County, KY, Lee County, KY, Montgomery County, KY, Powell County, KY, Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 72 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 8:22 PM EDT | TSTM WND DMG | Jeffersonville, KY | TREE DOWN NEAR THE INTERSECTION OF SCIENCE RIDGE RD AND MAIN STREET IN JEFFERSONVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 3:24 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Mar 27, 6:02 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
789
WUUS53 KJKL 272349
SVRJKL
KYC065-109-129-173-197-203-280030-
/O.NEW.KJKL.SV.W.0020.170327T2349Z-170328T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
749 PM EDT MON MAR 27 2017
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
Powell County in east central Kentucky...
Montgomery County in east central Kentucky...
Estill County in east central Kentucky...
Northern Jackson County in southeastern Kentucky...
Northern Rockcastle County in south central Kentucky...
Western Lee County in southeastern Kentucky...
* Until 830 PM EDT
* At 748 PM EDT, severe thunderstorms were located along a line
extending from near Cadentown to near Boone to Ottowa, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Mount Sterling, Stanton, Irvine, Mount Vernon, McKee, Boone,
Jeffersonville, Camargo, Clay City, Ravenna, Pilot, Bummer, Levee,
Bowen, Kimbrell, Gum Sulphur, Wiseman Crossing Station, Climax,
Virden and Winston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3814 8392 3779 8372 3743 8391 3736 8449
3748 8445 3747 8438 3754 8435 3751 8426
3757 8409 3764 8413 3767 8409 3779 8410
3781 8408 3781 8410 3783 8400 3787 8403
3787 8402 3793 8397 3812 8408 3815 8400
TIME...MOT...LOC 2348Z 247DEG 36KT 3799 8438 3760 8436 3738 8446
HAIL...0.75IN
WIND...60MPH
$$
SHALLENBERGER2 follow-up statements
951
WWUS53 KJKL 280015
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
815 PM EDT MON MAR 27 2017
KYC203-280024-
/O.CAN.KJKL.SV.W.0020.000000T0000Z-170328T0030Z/
Rockcastle KY-
815 PM EDT MON MAR 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ROCKCASTLE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
south central, southeastern and east central Kentucky.
LAT...LON 3814 8392 3779 8372 3751 8387 3751 8389
3743 8391 3740 8416 3751 8420 3755 8417
3757 8409 3764 8413 3767 8409 3775 8408
3778 8410 3781 8408 3783 8400 3787 8403
3787 8402 3793 8397 3812 8408 3815 8400
TIME...MOT...LOC 0014Z 249DEG 40KT 3808 8396 3769 8394 3744 8402
$$
KYC065-109-129-173-197-280030-
/O.CON.KJKL.SV.W.0020.000000T0000Z-170328T0030Z/
Powell KY-Montgomery KY-Estill KY-Jackson KY-Lee KY-
815 PM EDT MON MAR 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR POWELL...MONTGOMERY...ESTILL...NORTHWESTERN JACKSON AND
NORTHWESTERN LEE COUNTIES...
At 814 PM EDT, severe thunderstorms were located along a line
extending from Mount Sterling to Ravenna to Hurley, moving east at 45
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Mount Sterling, Stanton, Irvine, McKee, Jeffersonville, Camargo, Clay
City, Ravenna, Pilot, Levee, Bowen, Kimbrell, Wiseman Crossing
Station, Virden, Winston, Patsey, Vaughns Mill, Shirley, Alumbaugh
and Evelyn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3814 8392 3779 8372 3751 8387 3751 8389
3743 8391 3740 8416 3751 8420 3755 8417
3757 8409 3764 8413 3767 8409 3775 8408
3778 8410 3781 8408 3783 8400 3787 8403
3787 8402 3793 8397 3812 8408 3815 8400
TIME...MOT...LOC 0014Z 249DEG 40KT 3808 8396 3769 8394 3744 8402
HAIL...0.75IN
WIND...60MPH
$$
KAS207
WWUS53 KJKL 280030 RRA
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
830 PM EDT MON MAR 27 2017
KYC065-109-129-173-197-280040-
/O.EXP.KJKL.SV.W.0020.000000T0000Z-170328T0030Z/
Powell KY-Montgomery KY-Estill KY-Jackson KY-Lee KY-
830 PM EDT MON MAR 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR POWELL...MONTGOMERY...
ESTILL...NORTHWESTERN JACKSON AND NORTHWESTERN LEE COUNTIES HAS
EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning has
been allowed to expire. However heavy rain is still possible with
these thunderstorms.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
south central, southeastern and east central Kentucky.
LAT...LON 3814 8392 3779 8372 3751 8387 3751 8389
3743 8391 3740 8416 3751 8420 3755 8417
3757 8409 3764 8413 3767 8409 3775 8408
3778 8410 3781 8408 3783 8400 3787 8403
3787 8402 3793 8397 3812 8408 3815 8400
TIME...MOT...LOC 0030Z 247DEG 36KT 3813 8381 3774 8379 3749 8387
$$
KASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 4:59 PM EDT, 2 hours 50 minutes earlier.
Area forecast discussion, Mar 27, 4:59 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 459 PM EDT Mon Mar 27 2017 .SHORT TERM...(This evening through Tuesday night) Issued at 440 PM EDT MON MAR 27 2017 A shortwave trough is expected to dampen as it moves into the OH and TN Valley regions through tonight and then across the Appalachians on Tuesday morning and then the Eastern Seaboard by the end of the period. At the same time, a surface low will track near or north of the OH River through this evening and tonight and then into the mid Atlantic states through the end of the period. Height rises and mid and upper level ridging area expected behind the shortwave with surface high pressure nosing into the OH Valley on Tuesday night. Isolated to at times scattered convection continues to move across parts of central and eastern KY in advance of more organized convection over western and west central Ky and western and middle TN. This earlier convection has produced some hail across the region and marginally severe hail and some wind would appear to be a threat over the next couple of hours. MLCAPE of 500 to 1000 J/KG over the far south and MUCAPE of 500 to 1000 J/KG across the area combined with 35 to 40KT of 0-6km shear would support this although much of the area has been worked over and the southwest part of the area should be the first to destabilize again per RAP and model forecasts though much of the western part of the CWA is expected to reach ML or MUCAPE near 1000 J/KG for a time in the west. Satellite trends would also support another window for heating in the south. The far southwest counties remain in a Severe Thunderstorm Watch through 3Z. Trends will continue to be monitored for Severe thunderstorm chances further east, but much of this area has received convection this evening or in the case of the VA border counties has lower sfc dewpoints due to downsloping effects. Some of the convective allowing models bring the convection into east KY around 23Z to 01Z but weaken the eastern line segment as this will near sunset and boundary layer should begin to stabilize. The models generally take the westernmost line east or southeast with the recent HRRR runs favoring southeast while some previous runs brought some of that convection more toward Lake Cumberland. However, pending strength of cold pool, the first more northern line segment of convection may not weaken as quickly as models project as it moves in. Wind appears to be the primary threat with any of this convection with bowing line segments and possibly marginal hail from the strongest updrafts. Locally heavy rain will also be possible if storms could train in an area. Chances for thunderstorms will begin to diminish overnight with shower chances also decreasing late as well as the surface low tracks into the mid OH Valley and the cold front works into the area and the axis of the 500 mb trough approaches. Chances for convection will decrease through the day on Tuesday as the trough and low pressure system exit to the east and northeast and mid and upper level as well as sfc high pressure begin to build in. Low level moisture is expected to linger well into Tuesday night, but if the low clouds thin, radiational fog will be possible and subsidence could bring some stratus build down late Tuesday night. .LONG TERM...(Wednesday through Monday) Issued at 310 PM EDT MON MAR 27 2017 The extended period should once again feature good chances for showers and thunderstorms from late Thursday morning through early Friday evening. The trigger for this activity will likely be a slow moving area of low pressure that is progged to move across the Tennessee and lower Ohio Valley regions. The slow forward motion of the system should keep rain in eastern Kentucky through Saturday morning. Thunderstorm chances should come to an end around 0Z Saturday, as the best upper level support and overall lift should be east of the area as the low pressure system moves off to our east. The rain should begin quickly tapering off around dawn Saturday morning, with the rain being completely out of the area before noon on Saturday. The weather should remain dry from Saturday afternoon through late Sunday night, as an area of high pressure settles over the region. Our next round of rain could move into eastern Kentucky very early Monday morning, but due a lot of uncertainty still exists that far out in the period. Temperatures will continue to run well above normal, with daily highs ranging from the mid to around 70 on most days. Thursday looks to be by far the warmest day, with forecast highs on that day in the 70s. Nightly lows should generally be in the 40s and 50s. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) ISSUED AT 230 PM EDT MON MAR 27 2017 Showers and some thunderstorms will affect JKL and SJS early in the period per recent radar and short term model trends. Otherwise, a VCTS will suffice at the remainder of the TAF sites through the period as a low pressure system and upper level trough approach. More organized convection is expected to arrive 22Z to 23Z in the west near SME and then move across the area through 6Z to 8Z. This will at least lower conditions to MVFR if not IFR for a while during the 6Z to 18Z period as the lower levels saturate. Thunderstorms could also produce gusty winds and lower VIS at the TAF sites, between 22Z and 4Z, but confidence in this timing is not high enough to include attm. Once the MVFR or IFR develops during the 6Z to 12Z period, it should linger through the end of the period. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...JP LONG TERM...AR AVIATION...JP
Hazardous weather outlook, Mar 27, 6:20 PM EDT, 1 hour 29 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 620 PM EDT Mon Mar 27 2017 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>118-281100- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, and Whitesburg 620 PM EDT Mon Mar 27 2017 ...SEVERE THUNDERSTORM WATCH 92 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms are possible through tonight. Some thunderstorms may become severe and produce damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms are possible at times early Tuesday, and also Thursday into Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any wind damage or hail. KYZ119-120-281100- Martin-Pike- Including the cities of Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 620 PM EDT Mon Mar 27 2017 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms are possible through tonight. A few storms could push severe limits through this evening and produce damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms are possible at times early Tuesday, and also Thursday into Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any wind damage or hail. JP/GEOGERIAN
In the hours before
Local storm report, Mar 27, 6:46 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
646 PM EDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 5 E STAB 37.15N 84.66W
03/27/2017 E1.00 INCH PULASKI KY PUBLIC
&&
GEOGERIANLocal storm report, Mar 27, 6:55 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
655 PM EDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL MARETBURG 37.36N 84.39W
03/27/2017 E1.00 INCH ROCKCASTLE KY PUBLIC
&&
GEOGERIANLocal storm report, Mar 27, 7:04 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
704 PM EDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL WOOD CREEK LAKE 37.20N 84.19W
03/27/2017 E0.75 INCH LAUREL KY TRAINED SPOTTER
&&
GEOGERIANSpecial weather statement, Mar 27, 7:08 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service JACKSON KY
708 PM EDT MON MAR 27 2017
KYZ058-068-069-272330-
Jackson-Estill-Rockcastle-
708 PM EDT MON MAR 27 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ESTILL...
NORTHWESTERN JACKSON AND ROCKCASTLE COUNTIES...
At 707 PM EDT, a strong thunderstorm was located over Renfro Valley,
or over Mount Vernon, moving northeast at 35 mph.
Wind gusts of 30 to 40 mph and penny to nickel size hail are
possible with this storm.
Locations impacted include...
Mount Vernon, Boone, Sand Springs, Donaro, Bummer, Threelinks,
Robinet, Kings Station, Roundstone, Spiro, Wabp, Climax, Hansford,
Renfro Valley, Willailla, Disputanta, Brazil, Shirley, Drip Rock and
Pine Hill.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3739 8448 3748 8441 3748 8437 3754 8435
3753 8430 3752 8430 3751 8426 3752 8420
3756 8416 3757 8409 3764 8413 3767 8409
3771 8409 3758 8390 3723 8428 3728 8445
3733 8450
TIME...MOT...LOC 2307Z 220DEG 31KT 3740 8433
JPLocal storm report, Mar 27, 7:22 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
722 PM EDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL EAST BERNSTADT 37.19N 84.12W
03/27/2017 E1.25 INCH LAUREL KY PUBLIC
HAIL COVERED THE GROUND.
&&
JPSpecial weather statement, Mar 27, 7:37 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service JACKSON KY
737 PM EDT MON MAR 27 2017
KYZ058-068-069-079-080-084>087-116-280030-
Jackson-Whitley-Clay-McCreary-Knox-Estill-Bell-Rockcastle-Laurel-
Pulaski-
737 PM EDT MON MAR 27 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAUREL...BELL...KNOX...
SOUTHWESTERN ESTILL...JACKSON...MCCREARY...PULASKI...WHITLEY...
ROCKCASTLE AND SOUTHWESTERN CLAY COUNTIES...
At 736 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Indian Lakes Park to near Ruth to
near Sloans Valley to near Cumberland Falls S.P. to near Red Ash.
Movement was east at 45 mph.
Wind gusts as highs as 40 to 50 mph and dime size hail are possible
with these storms.
Locations impacted include...
Somerset, London, Williamsburg, Barbourville, Irvine, Mount Vernon,
Pineville, Manchester, McKee, Whitley City, Boone, Science Hill,
Burnside, Ravenna, Donaro, Bummer, Fariston, Brightshade, Varilla and
Swan Lake.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3660 8442 3677 8454 3705 8467 3731 8463
3736 8456 3734 8450 3748 8445 3747 8438
3754 8435 3751 8426 3756 8409 3764 8413
3768 8410 3778 8392 3775 8387 3739 8392
3726 8388 3716 8372 3670 8348 3658 8395
TIME...MOT...LOC 2336Z 254DEG 38KT 3739 8450 3710 8454 3698 8450 3688
8434 3656 8415
JPThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 12:53 PM EDT | Special Weather Statement | JKL | Laurel | 37 min |
| Mar 27, 1:28 PM EDT | Special Weather Statement | JKL | Owsley | 32 min |
| Mar 27, 1:46 PM EDT | Special Weather Statement | JKL | Magoffin | 44 min |
| Mar 27, 2:11 PM EDT | Special Weather Statement | JKL | Floyd | 34 min |
| Mar 27, 2:14 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Martin, Pike | 46 min |
| Mar 27, 2:44 PM EDT | Severe Thunderstorm Warning | JKL | Martin, Pike | 46 min |
| Mar 27, 3:18 PM EDT | Special Weather Statement | JKL | Laurel, Whitley | 57 min |
| Mar 27, 3:42 PM EDT | Special Weather Statement | JKL | Clay, Knox | 48 min |
| Mar 27, 5:11 PM EDT | Special Weather Statement | JKL | Pulaski, Wayne | 49 min |
| Mar 27, 5:14 PM EDT | Special Weather Statement | JKL | Wayne | 46 min |
| Mar 27, 5:52 PM EDT | Special Weather Statement | JKL | Menifee, Powell | 23 min |
| Mar 27, 5:58 PM EDT | Special Weather Statement | JKL | Rockcastle | 47 min |
| Mar 27, 6:01 PM EDT | Special Weather Statement | JKL | Pulaski | 44 min |
| Mar 27, 6:10 PM EDT | Special Weather Statement | JKL | Estill, Powell | 50 min |
| Mar 27, 6:20 PM EDT | Special Weather Statement | JKL | Montgomery, Powell | 40 min |
| Mar 27, 6:22 PM EDT | Special Weather Statement | JKL | Laurel | 53 min |
| Mar 27, 6:24 PM EDT | Areal Flood Advisory | JKL | Bath, Estill, Menifee, Montgomery, Powell | 3 hr |
| Mar 27, 6:27 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski, Rockcastle | 33 min |
| Mar 27, 6:40 PM EDT | Special Weather Statement | JKL | Wayne | 35 min |
| Mar 27, 6:43 PM EDT | Severe Thunderstorm Warning | JKL | Wayne | 47 min |
| Mar 27, 6:59 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel | 46 min |
| Mar 27, 7:08 PM EDT | Special Weather Statement | JKL | Rockcastle | 22 min |
| Mar 27, 7:08 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Wayne | 22 min |
| Mar 27, 7:16 PM EDT | Areal Flood Advisory | JKL | Clay, Estill, Jackson, Laurel, McCreary, Pulaski and 2 more | 3 hr |
| Mar 27, 7:34 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Jackson, Lee, Owsley, Perry | 56 min |
| Mar 27, 7:37 PM EDT | Special Weather Statement | JKL | Bell, Estill, Jackson, Knox, Laurel, McCreary and 3 more | 53 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.